Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 194, NWS Morristown, TN

November 30, 2016Knox County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Nov 30, 2016, 3:03 AM EST for Knox County, Tennessee. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 30, 2016, 3:03 AM EST (08:03 UTC)
Expired
Nov 30, 2016, 3:30 AM EST
In force
27 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Knox County, TN

The radar

The Knoxville radar (KMRX), 66 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 30, 3:20 AM ESTTSTM WND DMGKnoxville, TNBUILDING DAMAGE REPORTED AT KNOX GLASS COMPANY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 321 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1648 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

634 
WUUS54 KMRX 300803
SVRMRX
TNC093-300830-
/O.NEW.KMRX.SV.W.0194.161130T0803Z-161130T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
303 AM EST WED NOV 30 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KNOX COUNTY IN EASTERN TENNESSEE...

* UNTIL 330 AM EST

* AT 302 AM EST...A SEVERE THUNDERSTORM WAS LOCATED NEAR FARRAGUT...
  OR 8 MILES EAST OF OAK RIDGE...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KNOXVILLE...FARRAGUT...HALLS...MALONEYVILLE...BEARDEN...POWELL...
  MASCOT AND KARNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3594 8426 3593 8424 3595 8424 3594 8422
      3597 8422 3599 8418 3599 8415 3602 8408
      3604 8406 3606 8408 3617 8392 3616 8391
      3617 8385 3600 8371 3585 8414 3583 8418
TIME...MOT...LOC 0802Z 236DEG 44KT 3593 8415 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

DGS
2 follow-up statements
393 
WWUS54 KMRX 300813
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
313 AM EST WED NOV 30 2016

TNC093-300830-
/O.CON.KMRX.SV.W.0194.000000T0000Z-161130T0830Z/
KNOX TN-
313 AM EST WED NOV 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EST
FOR CENTRAL KNOX COUNTY...

AT 313 AM EST...A SEVERE THUNDERSTORM WAS LOCATED NEAR KNOXVILLE...
MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...HALLS...MALONEYVILLE...BEARDEN...POWELL AND MASCOT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3602 8408 3604 8406 3606 8408 3617 8392
      3616 8391 3617 8385 3600 8371 3591 8407
      3594 8412
TIME...MOT...LOC 0813Z 237DEG 44KT 3600 8401 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

DGS
001 
WWUS54 KMRX 300826
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
326 AM EST WED NOV 30 2016

TNC093-300836-
/O.EXP.KMRX.SV.W.0194.000000T0000Z-161130T0830Z/
KNOX TN-
326 AM EST WED NOV 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KNOX COUNTY WILL
EXPIRE AT 330 AM EST...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3602 8408 3604 8406 3606 8408 3617 8392
      3616 8391 3617 8385 3600 8371 3591 8407
      3594 8412
TIME...MOT...LOC 0826Z 236DEG 44KT 3609 8385 

$$

DGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 12:23 AM EST, 2 hours 40 minutes earlier.

Area forecast discussion, Nov 30, 12:23 AM EST, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
1223 AM EST Wed Nov 30 2016

.AVIATION...
Numerous tstms moving KCHA and KTYS presently. Expect brief periods
of IFR vsby and cigs in these storms as they move across those
terminals in the next 4-6 hours. Expect these storms to reach into
KTRI by 9Z although they should be weaker with IFR cigs and
occasional lighting expected through 12Z there. Following this,
frontal passage is expected between 17-21Z tomorrow that may be
preceded by a second band of more solid precip. With frontal
passage expect winds shifting westerly and improving vsby and cigs
at all terminals.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until 3 PM EST this afternoon for Cherokee-Clay.

TN...Wind Advisory until 3 PM EST this afternoon for East Polk-
     Johnson-NW Blount-North Sevier-Northwest Carter-Northwest
     Cocke-Northwest Greene-Northwest Monroe-Southeast Carter-
     Southeast Greene-Southeast Monroe-Unicoi-Washington TN.

     High Wind Warning until 3 PM EST this afternoon for Blount Smoky
     Mountains-Cocke Smoky Mountains-Sevier Smoky Mountains.

VA...Wind Advisory until 3 PM EST this afternoon for Wise.

&&
Hazardous weather outlook, Nov 29, 3:10 PM EST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
310 PM EST TUE NOV 29 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-302015-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
310 PM EST TUE NOV 29 2016 /210 PM CST TUE NOV 29 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TONIGHT THROUGH WEDNESDAY

...HIGH WIND WARNING IS IN EFFECT FOR THE SMOKY MOUNTAINS FROM
LATE THIS EVENING THROUGH EARLY WEDNESDAY AFTERNOON...

...WIND ADVISORY IS IN EFFECT FOR THE REST OF THE FAR EASTERN
TENNESSEE MOUNTAINS AND ADJACENT FOOTHILLS...MOUNTAINS OF SOUTHWEST
NORTH CAROLINA...AND WISE COUNTY..VIRGINIA FOR LATE TONIGHT THROUGH
EARLY WEDNESDAY AFTERNOON...

...A SLIGHT CHANCE OF SEVERE STORMS ACROSS THE CUMBERLAND PLATEAU
AND PORTIONS OF EAST TENNESSEE TONIGHT AND WEDNESDAY...

...FLASH FLOODING CONCERNS ACROSS THE PIGEON FORGE/GATLINBURG AREAS
DUE TO THE POTENTIAL OF LOCALLY HEAVY RAIN OCCURRING ACROSS THE
THE BURN SCARS FROM THE RECENT FIRES...

A STRONG JET WILL ONCE AGAIN DEVELOP OVER THE SOUTHERN
APPALACHIANS TONIGHT AND WEDNESDAY MORNING PRODUCING SOUTHWEST
WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ACROSS THE HIGHER
ELEVATIONS...GENERALLY AT OR ABOVE 3000 FEET. AREAS BELOW 3000
FEET...WINDS WILL BECOME SOUTHWEST AND INCREASING TO 15 TO 30 MPH
WITH GUSTS TO 40 MPH EARLY WEDNESDAY MORNING.

A FRONTAL BOUNDARY WILL APPROACH THE AREA TONIGHT PRODUCING
SHOWERS AND THUNDERSTORMS. DUE TO THE STRONG WINDS AND COLD AIR
ALOFT...STORMS COULD BE STRONG AND SOME MAY EVEN BECOME
SEVERE...ESPECIALLY ACROSS THE SOUTHERN TN VALLEY. THE MAIN THREAT
WILL BE HAIL AND STRONG DAMAGING WINDS. DEPENDING ON HOW MUCH
INSTABILITY WILL BE AVAILABLE...AN ISOLATED TORNADO IS ALSO
POSSIBLE.

RAINFALL BETWEEN 1 AND 1 1/2 INCHES CAN BE EXPECTED WITH LOCAL
AMOUNTS UP TO 2 INCHES POSSIBLE.

DUE TO THE POTENTIAL OF LOCALLY HEAVY RAINS LATE TONIGHT AND
WEDNESDAY MORNING FALLING OVER THE BURN SCARS IN AND AROUND
GATLINBURG AND PIGEON FORGE...FLASH FLOODING IS A CONCERN ACROSS
THESE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

AT THIS TIME...SPOTTER ACTIVATION MAY BE NEEDED FOR TONIGHT AND
WEDNESDAY MORNING.

In the hours before

Local storm report, Nov 30, 1:41 AM EST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
141 AM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND DMG     5 NE WHITWELL           35.25N 85.44W
11/30/2016                   MARION             TN   911 CALL CENTER

            ROOF BLOWN OFF HOUSE AND WINDOWS BLOWN OUT AT 5071 ALVIN
            YORK HWY. POWELL CROSSROADS AREA. MINOR DAMAGE TO ANOTHER
            HOUSE. POWER LINES DOWN. 2 CHICKEN HOUSES DESTROYED.

1248 AM     TSTM WND DMG     4 SE SHADY GROVE        35.21N 85.07W
11/30/2016                   HAMILTON           TN   911 CALL CENTER

            TREES AND POWER LINES DOWN.

&&

TDOYLE
Local storm report, Nov 30, 2:16 AM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
216 AM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND DMG     2 SE CARTWRIGHT         35.26N 85.44W
11/30/2016                   MARION             TN   TRAINED SPOTTER

            TREES DOWN IN THE NEW HOPE COMMUNITY.

0100 AM     TSTM WND DMG     5 N CLEVELAND           35.25N 84.88W
11/30/2016                   BRADLEY            TN   911 CALL CENTER

            DOORS BLOWN OFF CHURCH BUILDING AND POWER LINES DOWN.

0121 AM     TSTM WND DMG     ATHENS                  35.45N 84.60W
11/30/2016                   MCMINN             TN   AMATEUR RADIO

            AT STATE ROAD 30 AND 39 INTERSECTION IN ATHENS ROOF BLOWN
            OFF BUILDING. TREES DOWN, STRUCTURES DAMAGED AND ROADS
            BLOCKED SOUTH OF ATHENS.

&&

TDOYLE
Local storm report, Nov 30, 2:33 AM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
233 AM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND DMG     2 SE CARTWRIGHT         35.26N 85.44W
11/30/2016                   MARION             TN   TRAINED SPOTTER

            TREES DOWN IN THE NEW HOPE COMMUNITY.

1210 AM     TSTM WND DMG     5 NE WHITWELL           35.25N 85.44W
11/30/2016                   MARION             TN   911 CALL CENTER

            ROOF BLOWN OFF HOUSE AND WINDOWS BLOWN OUT AT 5071 ALVIN
            YORK HWY. POWELL CROSSROADS AREA. MINOR DAMAGE TO ANOTHER
            HOUSE. POWER LINES DOWN. 2 CHICKEN HOUSES DESTROYED.

1248 AM     TSTM WND DMG     4 SE SHADY GROVE        35.21N 85.07W
11/30/2016                   HAMILTON           TN   911 CALL CENTER

            TREES AND POWER LINES DOWN.

0100 AM     TSTM WND DMG     5 N CLEVELAND           35.25N 84.88W
11/30/2016                   BRADLEY            TN   911 CALL CENTER

            DOORS BLOWN OFF CHURCH BUILDING AND POWER LINES DOWN.

0121 AM     TSTM WND DMG     ATHENS                  35.45N 84.60W
11/30/2016                   MCMINN             TN   AMATEUR RADIO

            AT STATE ROAD 30 AND 39 INTERSECTION IN ATHENS ROOF BLOWN
            OFF BUILDING. TREES DOWN, STRUCTURES DAMAGED AND ROADS
            BLOCKED SOUTH OF ATHENS.

&&

TDOYLE

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 11:14 PM ESTTornado Warning Tornado observedMRXMarion31 min
Nov 29, 11:41 PM ESTSevere Thunderstorm WarningMRXBledsoe, Sequatchie23 min
Nov 29, 11:42 PM ESTSevere Thunderstorm WarningMRXMarion, Sequatchie48 min
Nov 29, 11:58 PM ESTTornado WarningMRXBledsoe, Hamilton, Marion, Sequatchie47 min
Nov 30, 12:09 AM ESTSevere Thunderstorm WarningMRXHamilton, Marion36 min
Nov 30, 12:11 AM ESTAreal Flood AdvisoryMRXBledsoe, Marion, Sequatchie3 hr
Nov 30, 12:23 AM ESTTornado WarningMRXBledsoe, Rhea24 min
Nov 30, 12:26 AM ESTSevere Thunderstorm WarningMRXMarion, Sequatchie34 min
Nov 30, 12:34 AM ESTTornado WarningMRXBradley, Hamilton26 min
Nov 30, 12:54 AM ESTTornado WarningMRXBradley, Hamilton, McMinn, Meigs36 min
Nov 30, 1:14 AM ESTAreal Flood AdvisoryMRXAnderson, Campbell, Morgan, Scott3 hr
Nov 30, 1:20 AM ESTTornado WarningMRXMcMinn, Monroe25 min
Nov 30, 1:36 AM ESTSevere Thunderstorm WarningMRXMcMinn, Meigs24 min
Nov 30, 1:41 AM ESTSevere Thunderstorm WarningMRXHamilton34 min
Nov 30, 1:43 AM ESTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe32 min
Nov 30, 1:54 AM ESTTornado WarningMRXBlount, Loudon, Monroe36 min
Nov 30, 2:00 AM ESTTornado WarningMRXBradley, Hamilton, Polk30 min
Nov 30, 2:07 AM ESTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe23 min
Nov 30, 2:18 AM ESTTornado WarningMRXBlount, Sevier27 min
Nov 30, 2:29 AM ESTTornado WarningMRXBradley, McMinn, Monroe, Polk31 min
Nov 30, 2:41 AM ESTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier34 min
Nov 30, 2:44 AM ESTTornado WarningMRXBlount, Loudon20 min
Nov 30, 3:13 AM ESTSevere Thunderstorm WarningMRXMarion, Sequatchie32 min
Nov 30, 3:24 AM ESTTornado WarningMRXMorgan10 min
Nov 30, 3:41 AM ESTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie34 min
Nov 30, 4:12 AM ESTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, Loudon, McMinn, Marion and 5 more33 min
Nov 30, 4:16 AM ESTAreal Flood AdvisoryMRXAnderson, Campbell, Claiborne, Morgan, Roane, Scott and 1 more3 hr
Nov 30, 4:19 AM ESTAreal Flood AdvisoryMRXAnderson, Knox, Loudon, Roane3 hr
Nov 30, 4:36 AM ESTSpecial Weather StatementMRXJohnson, Sullivan, Washington39 min
Nov 30, 4:42 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Monroe, Polk and 1 more33 min
Nov 30, 4:51 AM ESTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Washington39 min
Nov 30, 4:53 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, Marion, Sequatchie37 min
Nov 30, 4:53 AM ESTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, McMinn, Monroe and 1 more52 min
Nov 30, 5:14 AM ESTSevere Thunderstorm WarningMRXBlount, Bradley, McMinn, Monroe, Polk31 min
Nov 30, 5:25 AM ESTFlash Flood WarningMRXAnderson, Campbell, Morgan3 hr
Nov 30, 5:27 AM ESTSevere Thunderstorm WarningMRXBlount, Grainger, Hamblen, Jefferson, Knox, Monroe and 1 more48 min
Nov 30, 5:30 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, Loudon, McMinn, Meigs, Monroe and 1 more30 min
Nov 30, 5:38 AM ESTSevere Thunderstorm WarningMRXGrainger, Hamblen, Hancock, Hawkins, Union52 min
Nov 30, 5:46 AM ESTSevere Thunderstorm WarningMRXBlount, Bradley, Hamilton, McMinn, Meigs, Monroe and 2 more44 min
Nov 30, 5:51 AM ESTAreal Flood AdvisoryMRXBradley, Hamilton, McMinn, Monroe3 hr
Nov 30, 5:51 AM ESTAreal Flood AdvisoryMRXClaiborne, Hancock3 hr
Nov 30, 5:54 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, Marion36 min
Nov 30, 6:14 AM ESTSevere Thunderstorm WarningMRXGreene, Hamblen, Hawkins, Sullivan, Washington46 min
Nov 30, 6:24 AM ESTSpecial Weather StatementMRXBlount, Monroe, Sevier51 min
Nov 30, 6:25 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Rhea35 min
Nov 30, 6:47 AM ESTSevere Thunderstorm WarningMRXCarter, Greene, Johnson, Sullivan, Unicoi, Washington58 min
Nov 30, 7:14 AM ESTSpecial Weather StatementMRXCocke, Sevier46 min
Nov 30, 7:46 AM ESTSpecial Weather StatementMRXBradley, Hamilton44 min
Nov 30, 7:47 AM ESTSpecial Weather StatementMRXLoudon43 min
Nov 30, 7:50 AM ESTAreal Flood AdvisoryMRXBlount, Loudon, Monroe3 hr
Nov 30, 8:18 AM ESTSpecial Weather StatementMRXBradley, McMinn, Monroe, Polk42 min
Nov 30, 8:26 AM ESTFlash Flood WarningMRXBradley, Hamilton, McMinn, Meigs3 hr
Nov 30, 8:39 AM ESTFlash Flood WarningMRXLoudon, McMinn, Monroe3 hr
Nov 30, 9:01 AM ESTSpecial Weather StatementMRXBlount, Monroe, Polk, Sevier59 min
Nov 30, 9:56 AM ESTSpecial Weather StatementMRXCocke, Sevier64 min
Nov 30, 10:15 AM ESTAreal Flood AdvisoryMRXCocke, Jefferson, Sevier3 hr
Nov 30, 10:18 AM ESTSevere Thunderstorm WarningMRXSullivan27 min
Nov 30, 11:26 AM ESTAreal Flood AdvisoryMRXBradley, Hamilton, McMinn, Monroe, Polk3 hr
Nov 30, 12:05 PM ESTSevere Thunderstorm WarningMRXPolk40 min
Nov 30, 1:26 PM ESTAreal Flood AdvisoryMRXSevier109 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.